RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 4  


Zeros of linear combinations of functions of a special type that are connected with Selberg Dirichlet series
S. A. Gritsenko
3
On formulae for the class number of real Abelian fields
L. V. Kuz'min
43
Some criteria for parabolicity and hyperbolicity of the boundary sets of surfaces
V. M. Miklyukov
111
On non-connected simple linear groups with a free algebra of invariants
D. A. Shmel'kin
159
Entire functions of several variables with given behaviour at infinity
R. S. Yulmukhametov
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019